Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    uti? vaginal discomfort
    avatar
    GolfMarth posted:
    This is just my experience:
    In my mid 40's I started to have irritation and what I thought were UTI's--sometimes they were. Why at night I felt like I had to go to the bathroom all the time-- or experienced itching????
    Every 3 months or so, I would go to my urologist who would dilate my urethra. OUCH!! When he had finally begun to use anesthesia to do this procedure I quit!!!

    Over time, I learned to be extra careful with cleanliness and I started using vaginal estrogen.
    BINGO! CURED!!!
    Was this Helpful?
    0 of 0 found this helpful
    Reply
     
    avatar
    An_255068 responded:
    Sounds like you need a 2nd opinion. I never heard of this being done in urologist office.............were you ever check for Interstitial cystitis?


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.